# SDR ASOA20111212013

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 23,796 hours, 18,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN EMEREGENCY LIGHTS COME ON INTERMITENTLY. MX INSPECTED AND PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS. NO DEFECTS FOUND.
